Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

High accuracy gamma function values for some rational arguments


Authors: D. C. Galant and P. F. Byrd
Journal: Math. Comp. 22 (1968), 885-887
DOI: https://doi.org/10.1090/S0025-5718-68-99864-5
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. E. Sherry & S. Fulda, "Calculation of gamma functions to high accuracy," Math. Comp., v. 13, 1959, pp. 314-315. MR 21 #7603. MR 0108891 (21:7603)
  • [2] W. E. Mansell, Tables of Natural and Common Logarithms to 110 Decimals, Roy. Soc. Math. Tables, v. 8, Cambridge Univ. Press, New York, 1964. MR 29 #3675. MR 0166398 (29:3675)
  • [3] H. T. Davis, Tables of the Higher Mathematical Functions. Vol. II, Principia Press of Trinity University, San Antonio, Texas, 1935; rev. ed., 1963.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99864-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society